Therapist explained how to cope with the fear of injections

News
Therapist explained how to cope with the fear of injections
Therapist explained how to cope with the fear of injections
22 July, 17:28SocietyPhoto: News Medical
Subconscious fear of vaccination can provoke psychosomatic side effects after the injection. The therapist explained how to deal with anxiety.

Some people are afraid of any injections, including vaccinations. In such people, vaccination can cause a psychosomatic reaction: if a person constantly thinks that he is afraid to be vaccinated, then he gradually "programs" the negative response of the body to this event. As a result, the person begins to feel the symptoms of side effects, which otherwise might not have been. Among them, for example, fever or general malaise, said in an interview with radio Sputnik, Candidate of Medical Sciences, Associate Professor of the Department of Psychotherapy and Psychosomatic Pathology at the Peoples' Friendship University of Russia Nadezhda Zuykova.

“This may be a psychological“ reaction of protest. ”It is known that a neurotic rise in temperature is 37.2-37.6. But some clearly hysterical natures can experience such a strong vegetative reaction that the temperature rises to 39 degrees. But only for a short time. In general, if a person is categorically opposed to vaccination, then, of course, psychosomatic reactions are possible", - the specialist explained.

In a panic state, it is better not to vaccinate - the likelihood of a psychosomatic reaction in this case is quite high. If a person is experiencing strong excitement, then he should calmly comprehend his feelings, remember how the body previously responded to events associated with stress, advised Nadezhda Zuykova. “You can ask a person what reactions he has in life associated with severe stress. Every adult already has a certain set of such reactions: he will stop sleeping, start crying, anxiety will increase, panic attacks will begin. And you can tell the person: if you go now to be vaccinated with reluctance and fear, then you may have a psychosomatic reaction. Calm down, wait, think, get ready, because when a person is afraid of something, then the likelihood that it will happen increases. A person psychologically programs himself".

If you still feel that you still cannot cope with anxiety, then you can resort to sedatives: "Starting with a simple motherwort, valerian, valocordin, and if they do not help, then take anti-anxiety drugs. Then the adrenaline rush, which is produced as a result of stress, The duration of taking the drug depends on the degree of anxiety. It is advisable to do this within two to three days before vaccination".

Found a typo in the text? Select it and press ctrl + enter